American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John A. Ewell. Completion of a Gaussian derivation . Proc. Amer. Math. Soc. 84 (1982) 311-314. MR 637190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. L. Geluk. An Abel-Tauber theorem for partitions . Proc. Amer. Math. Soc. 82 (1981) 571-575. MR 614880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] V. K. Jain. Some transformations of basic hypergeometric series and their applications . Proc. Amer. Math. Soc. 78 (1980) 375-384. MR 553380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marysia Tarnopolska-Weiss. On the number of lattice points in planar domains . Proc. Amer. Math. Soc. 69 (1978) 308-311. MR 486837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. B. Richmond and M. V. Subbarao. On certain weighted partitions and finite semisimple rings . Proc. Amer. Math. Soc. 64 (1977) 13-19. MR 0439789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. B. Richmond. Asymptotic relations for partitions . Trans. Amer. Math. Soc. 219 (1976) 379-385. MR 0412137.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. M. Robertson and D. Spencer. Partitions of large multipartites with congruence conditions. I . Trans. Amer. Math. Soc. 219 (1976) 299-322. MR 0401688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. M. Robertson. Partitions with congruence conditions . Proc. Amer. Math. Soc. 57 (1976) 45-49. MR 0404184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gerald Weinstein. Minimal complementary sets . Trans. Amer. Math. Soc. 212 (1975) 131-137. MR 0399023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information
View Article: PDF

[12] M. S. Cheema and W. E. Conway. Numerical investigation of certain asymptotic results in the theory of partitions . Math. Comp. 26 (1972) 999-1005. MR 0314756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1